MathSciNet Relay Station
MathSciNet bibliographic data
MR2665539 39B12 (26A18 47H10)
Trif, Tiberiu Convex solutions to polynomial-like iterative equations on open intervals. Aequationes Math. 79 (2010), no. 3, 315–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement